Ask an expert
Question

16 Jan 2008

Mirena removal
Hi Doc, I have decided to remove the mirena next week. I have had it in for 1 year now and for the last few months have suffered with thrush and my skin has breakouts very often. I thought I could deal with it but now I am sorry. My question is which pill would you recommend, I heard Ginette is great as well as Yasmin. I am a mother of 2 and don't want anymore kids so can't run the risk of falling pregnant. Any advice? Thanks
Answer 349 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Unless you have skin probelms or PCOS, I would suggest Yasmin.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18659 votes
Vote